# SDR FDEA201909242332

- Difficulty date: September 24, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB16181
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - NUMBER 2 SLAT ASSEMBLY INBOARD TRAILING EDGE FOUND WITH CHAFED MARK AT STATION XIS 249. LEFT HAND WING NUMBER 2 SLAT ASSEMBLY INBOARD TRAILING EDGE CHAFED MARK AT STATION XIS 249 REPAIR CARRIED OUT AS PER EA # 1-5750-T0350045 P1, TITLE: WINGS - FLIGHT SURFACES - LT WING #2 SLAT ASSY - CHAFE DAMAGE FOUND ON OUTER SKIN, INNER SURFACE BETWEEN STA XIS 247.028 AND STA XIS 253.212. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
